Logarithmic averages of stable random variables are asymptotically normal

István Berkes, Lajos Horvath

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)35-51
JournalStochastic processes and their applications
Volume77
Publication statusPublished - 1998

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Logarithmic averages of stable random variables are asymptotically normal. / Berkes, István; Horvath, Lajos.

In: Stochastic processes and their applications, Vol. 77, 1998, p. 35-51.

Research output: Contribution to journalArticleResearchpeer-review

@article{3aaf6e2f8bd54b669cce6698c09b7017,
title = "Logarithmic averages of stable random variables are asymptotically normal",
author = "Istv{\'a}n Berkes and Lajos Horvath",
year = "1998",
language = "English",
volume = "77",
pages = "35--51",
journal = "Stochastic processes and their applications",
issn = "0304-4149",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - Logarithmic averages of stable random variables are asymptotically normal

AU - Berkes, István

AU - Horvath, Lajos

PY - 1998

Y1 - 1998

M3 - Article

VL - 77

SP - 35

EP - 51

JO - Stochastic processes and their applications

JF - Stochastic processes and their applications

SN - 0304-4149

ER -